# SDR SWIA202310276

- Difficulty date: October 26, 2023
- Submitted: October 27, 2023
- Operation: Air carrier
- Aircraft: N959SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7840
- Aircraft time: 47,154 hours, 40,779 cycles
- System (JASC): 3620 · Pneumatic Indicating System
- Part: Unknown
- Part number: UNKNOWN
- Condition: Warning Message
- Location: Unknown
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

R 10 DUCT. WARNING IN CLIMB. RAN QRH, MSG EXTINGUISHED WITHIN THE 40 SEC. RETURNED TO DEN. (FLIGHT 5346 FILED OPEN)
